# SDR 97ZZZX3802

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1380T
- Make and model: Piper PA-34-200
- Aircraft serial: 347250302
- System (JASC): 3250 · Landing Gear Steering System
- Part: Mount
- Part number: 955100
- Condition: Broke
- Part time: 4,230 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT WELD BROKE ON STEERING/RUDDER TAB DURING LANDING GEAR MALFUNCTION.  SUGGEST DYE CHECK EVERY 500 HOURS AND REPLACED ALL NEW HARDWARE.
